# SDR CA130227002

- Difficulty date: February 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Robsin R44RAVENII
- Aircraft time: 3,416 hours
- Engine: Lyc IO540AE1A5
- System (JASC): 8011 · Engine Starter
- Part: Starter
- Part number: 14924HT
- Condition: Failed
- Location: Engine
- Part time: 1,202 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) PILOT REPORTED HARD STARTING OF THE ACFT.  STARTER REPLACED.
